# SDR AALA20020250

- Difficulty date: February 28, 2002
- Submitted: April 17, 2002
- Operation: Air carrier
- Aircraft: N469AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49599
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND RIGHT STAB TO FUSELAGE ATTACH ANGLE CRACKED BETWEEN FASTENERS AT AFT END.  REPAIRED BY INSTALLATION OF A REPAIR DOUBLER PER MD80 AARD 53-10-00-2.  (M)
